Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Z(2)-Graded Gelfand-Kirillov dimension of the Grassmann algebra

Full text
Author(s):
Centrone, Lucio [1]
Total Authors: 1
Affiliation:
[1] Univ Estadual Campinas, IMECC, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION; v. 24, n. 3, p. 365-374, MAY 2014.
Web of Science Citations: 2
Abstract

We consider the infinite dimensional Grassmann algebra E over a field F of characteristic 0 or p, where p > 2, and we compute its Z(2)-graded Gelfand-Kirillov (GK) dimension as a Z(2)-graded PI-algebra. (AU)

FAPESP's process: 13/06752-4 - Cocharacters and gradedGelfand-Kirillov dimension for PI-algebras
Grantee:Lucio Centrone
Support type: Regular Research Grants